# SDR ASAA2021051334825

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,763 hours, 11,295 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Tat Probe
- Component: Tat Probe
- Component part number: 102AH2AG
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMP PROBE CAUTION LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. CONFIRMED. RMVD & RPLCD TAT PROBE REF B737-800 AMM 34-21-06. OPS NML PER SAME. ETOPS GND VERIFICATION SUCCESSFUL.
